MAUDE Adverse Event Report: STRYKER CORPORATION TARGET; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER CORPORATION TARGET; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035422060
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure for coil embolization, the target coil would not advance into the microcatheter.It did not enter the patient, and there was no patient harm.Manufacturer response for device, neurovascular embolization, target (per site reporter).Sent shipper kit to return the device to the manufacturer.

Brand Name
TARGET
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER CORPORATION
2825 airview blvd
portage MI 49002
MDR Report Key9626821
Report Number9626821
Device Sequence Number11459195
Product Code HCG
UDI-Device Identifier07613252239345
UDI-Public(01)07613252239345(17)220525(10)21449080
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/22/2020
Report Date (Section F) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0035422060
Device Catalogue Number542206
Device Lot Number21449080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2020
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight47
Date Report Sent to FDA01/23/2020